# SDR AU980079

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 728471B
- Condition: Leaking
- Location: Ac Generator-Alt
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE INTEGRATED DRIVE GENERATOR (IDG) LEAKING OIL FROM SIGHT GLASS.
